Thanks Susan, really happy to say headaches/migraines have calmed down, so feel great, well pretty good for the first time in months Yeah!!! I don't mind SE's if I know they will not last for the next 5 years hope you are ok and thank you once again for all your help and kindness xx
I hope everything went OK on tuesday and you found it helpful.
I have since had some blood tests done which show I am not menopausal, so I'm not sure if the really bad headaches over the summer were my body healing after chemo sending my hormones all over the place with the tamoxifen as well. I also think you can get headaches from low oestrogen, just to really confuse things.
Suze_J, thank you for your reply, the last couple of days just had dull headaches not lasting all day just a couple of hours so keeping fingers crossed that it's calming down. Spoke to BCN will see her on Tues, they are really so good, only my second contact with them since treatment all started!! Like you for the first time in 20 years I was migraine free which made me so happy, if I have the odd one that's ok too just not everyday! That was interesting about the zoladex, very scary to think you may be worse taking that. Pleased your spotting is nothing worrisome, thank you once again you have helped me because it gives me hope that they will calm down!!! Lots of hugs xx
I am another migraine sufferer. I've had hormonal migraines since I was 16 which gradually got worse in my 30's.
I was diagnosed last year at 40 and the one positive side of chemo was the lack of migraines and I also thought great, at least that problem's gone. Unfortunately after 3 months on tamoxifen they came back. I've been having problems with spotting (been checked out and all is OK) and I always seem to get a migraine at the same time, so I assume it's hormonal fluctuations. I talked to my oncologist about it and I was going to change to zoladex injections in the hope it would switch my hormones off. Unfortunately I then read up on this and it seemed it would probably make things worse not better. In the meantime my headache/migraine pattern has changed again and is not as bad as it was over the summer so hopefully you may find things settle down. Really sorry not to be able to provide any more help because it really is miserable.
Thank you ToffeeLumpyBumpy for your advice, I take imigran which does put away the migraines but I was so pleased that for around 6 months no headaches at all thought I was over that! I am just hoping that they stop soon (that tamoxifen has a lot to answer for !!) xx
I've not started my tamoxifen yet but I am a migraine sufferer - particularly the hormonal kind..years ago I was given Beta Blockers which did help for a while i'm not sure if they are reactive with tam though but it might be worth a try, if not, the 'cure' for when I get them is to take Imigran (it has a chemical name that I can't remember) and it is available on prescription - they take about half an hour to an hour to kick in but they do the trick.
I hope that you get some relief soon x
Posted regarding nausea over last few weeks, spoke to BCN after many trips to doc and she said to take tamoxifen on a full tummy, after 3 days nausea had almost completely gone. Was absolutely delighted!! I now am having headaches daily, sometimes migraines, I did have hormonal migraines but for around 6 months I did not have any at all which was also fantastic so am feeling fed up that I am now having these headaches/migraines, has anyone experienced this? and any advice on how to stop this daily nightmare!!! Get rid of one thing then get another SE xx